Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having headache. CT Scan showed incidental angioma.Treated for sinus. Any suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I am 66 yrs. Having headaches in occipital &temporal areas for past 3 months. CT Scan showed incidental angioma. B12 was 98. BP is normal with regular medication. TSH is 5.1. Hb is 10.5. Took Orofer Xt for 25 days. Injections Vitcofol for 5 days followed by weekly/bi weekly. Vit B12 capsules also. Treating for sinus too with Cephagraine drops. Cervical x XXXXXXX - degenerative changes but my doc said neck muscles are very tight. have been Australi Antigen past 6-7 years. LFT and Enzymes normal. Any suggestions please as headache is less but is there.
Posted Mon, 13 Aug 2012 in Headache and Migraines
Answered by Dr. Divya Kuttikrishnan 24 minutes later
Hello there,

Thanks for writing in.

Combining your occipital headache along with your tight neck muscles, I would think more in favour of a Tension headache.

Ask yourself if you are under stress, or are anxious about some issues. Sign up for yoga/relaxation/meditation classes, which might help you relax. Listen to soothing ,relaxing music. Do some activity/pursue your hobbies.

I hope I have answered your queries .I will be happy to answer any further queries you might have.

In case you don't have any further queries, please accept my answer. Any reviews are welcome.

Have a great day.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Follow-up: Having headache. CT Scan showed incidental angioma.Treated for sinus. Any suggestion? 41 minutes later
Thank you for your reply.

1) I am taking Ayurvedic medicines & oil rubs of the neck and also for long years of acidity issues. My TSH is on the higher limit. Its been around that past 3 years. What is the upper acceptable limit for TSH? Recently on the net they say it should be near 2.0 or so. Any side effects because of that?
2) I have no neurological deficits except there is springy feeling on my left foot underside nearer to the toes (been there for 2-3 yrs)
3) Do I need to take Vitcofol injections once a month for a year (as prescribed) in addition to the Vit B12+Folic acid orally?
4) Post angiography (which was normal) I became Australia Antigen +ve. I regularly check my LFT?Enzymes and Ultrasound of abdomen/Liver.
5) Till when can I ask the 2nd followup Qs pl?

Once again thank you. I will go in for meditation etc. My greatest relaxation was Golf everyday in the mornings. But my Ayurved doc has stopped it saying to give my neck muscles rest and recovery.
Answered by Dr. Divya Kuttikrishnan 1 hour later
Hi there,

1.TSH levels upto 5 is acceptable.Your TSH level is well within the range.

2.Springy feeling should subside with the Vitamin B12 treatment. Wear comfortable shoes,not too tight,not too loose.

3. Please continue your Vit B12 + folic acid ,as well as Vitcofol injections as prescribed by your treating physician.

4. It is a good sign that your liver enzymes and Ultrasound of Liver is normal. Keep monitoring it every 3-6 months.

5. You can ask the follow up question whenever you want.

Hope this helps.

Have a great day.

Dr.Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor